# SDR FDEA201308131847

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 19,899 hours, 10,924 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: A254310012
- Part serial: M681
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR UNSAFE AMBER LIGHT ON BOTH PANELS AND  BOTH SYS 1 AND 2 AT GEAR RETRACTION ON DEPARTURE.  RAN QRH CHECK LIST WHICH  DIRECTED NOT TO CYCLE GEAR WITH INCREASED FUEL CONSUMPTION ELECTED TO RETURN TO DEPARTURE UNSAFE NOSE GEAR DOOR LIGHT REMAINED ON AT GEAR EXTENSION BOTH  PANELS AND BOTH SYS 1 AND 2 DURING RETURN  WHEN GEAR HANDLE WAS MOVED TO NETURAL IT SOUNDED  LIKE THE DOOR OPENED WITH INCREASED NOISE LEVEL.  FOUND PROBLEM WITH RT NOSE GEAR DOOR UPLOCK ASSY NOT STAYING LATCHED-R & R RT NOSE GEAR DOOR UPLATCH ASSY IAW AMM 32-31-14-04--GROUND ACFT OK FOR SERVICE.
